# SDR VNAA0501001

- Difficulty date: January 4, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 1,888 hours, 1,832 cycles
- Engine: Ge CF343B1
- Engine time: 1,877 hours, 1,818 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL 350 THE CREW OF FLIGHT 2293 (CLT TO MSP) REPORTED OIL PRESSURE FLUCTUATING 22-42 PSI AND OIL TEMPERATURE HIGHER THAN NORMAL ON THE NR 2 ENGINE.  THE AIRCRAFT DIVERTED TO DAY AND MADE AN UNEVENTFUL LANDING.  AFTER TROUBLESHOOTING THE SYSTEM PSA MAINTENANCE REMOVED THE NR 2 ENGINE LUBE/SCAVANGE PUMP, CLEANED THE INLET SCREENS, AND REINSTALLED THE PUMP IAW CRJ 200 AMM 79-21-01.  AN OPERATIONAL CHECK FLIGHT WAS FLOWN ON 01/05/05 AND ALL SYSTEMS OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
